Differential and Integral Equations

An infinite number of solutions for an elliptic problem with power nonlinearity

Khadijah Sharaf

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the following nonlinear elliptic equation \begin{equation} \tag{0.1} A_\frac{1}{2} u = K(x) |u|^{p-1}u \hbox{ in } \Omega, \;\; u=0 \hbox{ on } \partial\Omega, \end{equation} where $\Omega$ is a bounded domain of $\mathbb{R}^n, n\geq 1, K(x)$ is a given function, $A_\frac{1}{2}$ represents the square root of $-\Delta$ in $\Omega$ with zero Dirichlet boundary condition and $1 < p < \frac{n+1}{n-1}$, $(p > 1$ if $n=1$). We apply the Brouwer's fixed point theorem to prove that (0.1) has infinitely many distinct solutions.

Article information

Source
Differential Integral Equations, Volume 30, Number 1/2 (2017), 133-144.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1484881223

Mathematical Reviews number (MathSciNet)
MR3599799

Zentralblatt MATH identifier
06738545

Subjects
Primary: 35J60: Nonlinear elliptic equations 35R11: Fractional partial differential equations

Citation

Sharaf, Khadijah. An infinite number of solutions for an elliptic problem with power nonlinearity. Differential Integral Equations 30 (2017), no. 1/2, 133--144. https://projecteuclid.org/euclid.die/1484881223


Export citation